# SDR SWIA202157869

- Difficulty date: February 24, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 364 S23-24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME SECTOR CORRODED UPON REMOVAL, FS 364 STR 23L - 24L     (C-CHECK RO 4/25/2021)    RECIEVED AND DRILLED UP NEW PART, IAW CRJ 200 SRM 51-40-06, 51-40-11. PART TO BE INSTALLED ON MX TRANS# 22363959.
